# SDR WXOA00024

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND FUSELAGE SKIN DENT AT FS 283, WL 170.  REMOVED DAMAGE AND REPAIRED IAW DC9 SRM 53-04, FIGURE 3B, SHEET 25.  REPAIR PARTS ALODINED AND PRIMED IAW SRM 51-10-3.  (M)
